MathSciNet Relay Station
MathSciNet bibliographic data
MR2137979 (2007d:32015) 32H50 (32C30 32Q15 37F10)
Dinh, Tien-Cuong; Sibony, Nessim Green currents for holomorphic automorphisms of compact Kähler manifolds. J. Amer. Math. Soc. 18 (2005), no. 2, 291–312 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement